# SDR UPS08553400

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN HAS A DENT AT BS 392, BETWEEN STRINGER 23 AND 24 LEFT.  FOUND DENT TO BE GOUGED, REMOVED DAMAGE AND INSTALLED FASTENER TO FILL HOLE PER UPS EO B757-5330-30657 AND ATS ER 08-2999.
